# SDR SWIA202054294

- Difficulty date: October 13, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT PILOT SEAT TRACK LOCK PINS ARE WORN.  C-CHECK RO 11/21/2020.  REMOVED AND REPLACED WITH NEW THE PILOTS SEAT TRACK LOCK PINS (2 EACH) AND SPRINGS (2 EACH), REF CRJ-200 CMM.
